I am a 45m who for 3 years has suffered with the following: severe night sweats, hot flashes, very low testosterone, fatigue bouts, blurry vision, nail deformities, pain in testicles, shooting pain from left hip to left foot, shrinking testicals, loss of body hair in groin region, skin disorders on left hand, sweating on left side of upper torso, red faced, neck area. unable to sleep without meds, anxiety from ***l, inability to deal with anger issues, no sex drive, uncontrolled twitching and spasms 0-100 mph in a second when dealing with others. All of this is causing stress and discomfort. I can only sleep thru the night after taking 2 requip and somas. This lasts only five hours. I am on the following meds: lisinopril, efforex, hydracodone, simvastine, soma, requip, and an occassional sleeping pill.
I am not immagining the symptoms, my wife has put up with all of this till recently because of my anger issues. I am a hard worker who has 2 jobs about 80 hours a week. I have to take 2 doses of efforex daily. My ability to stay on task is extremely limited and I am unable to do anything for my wife as I now have intimacy issues after 24 years. I am a mess and need some help. I feel worthless and weak. I am not able to enjoy myself any longer and have no ability to relax. I have drugged myself up and taken additional amounts of meds before and just stayed awake. Not affected in the least. I am starting to doubt myself and my struggles. I no longer do anything that I used to enjoy. If there is anyone that has an idea that might help please respond. Thank you SKI.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?